# SDR 2006FA0001014

- Difficulty date: October 11, 2006
- Submitted: October 20, 2006
- Operation: General aviation
- Aircraft: N7848B
- Make and model: Curtis C46RCURTIS
- Aircraft serial: 273
- Engine: Pwa R280097
- Propeller: Hamstd 34E60
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 23454G10
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE WARNING LIGHT NR 2 ENGINE ZONE 2 AND 3 ILLUMINATED THEN EXTINGUISHED.  VISUAL INSPECTION OF ENGINE SHOWS NO SIGN OF FIRE OR DAMAGE, SUSPECT FAULTY LOOP DETECTOR.  (K)
